Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

No recursively enumerable set is the union of finitely many immune retraceable sets


Author: K. I. Appel
Journal: Proc. Amer. Math. Soc. 18 (1967), 279-281
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1967-0207548-4
MathSciNet review: 0207548
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. I. Appel and T. G. McLaughlin, On properties of regressive sets, Trans. Amer. Math. Soc. 115 (1965), 83-93. MR 0230616 (37:6176)
  • [2] J. C. E. Dekker and J. Myhill, Retraceable sets, Canad. J. Math. 10 (1958), 357-373. MR 0099292 (20:5733)
  • [3] T. G. McLaughlin, Splitting and decomposition by regressive sets. II, Canad. J. Math. (to appear). MR 0209148 (35:51)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0207548-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society